MAUDE Adverse Event Report: PFM MEDICAL INC. XCELA; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

PFM MEDICAL INC. XCELA; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H965451840
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
During port removal procedure it was noted tubing was not connected to the port.No evidence of the tubing in the canal or in the neck area.X-ray revealed tubing located in right ventricle.Patient required additional procedure to retrieve the tubing.

Brand Name
XCELA
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
PFM MEDICAL INC.
1815 aston ave
suite 160
carlsbad CA 92008
MDR Report Key6922385
Report Number2032582-2017-00003
Device Sequence Number10928093
Product Code LJT
UDI-Device IdentifierH965451840
UDI-PublicH965451840
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071993
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberH965451840
Device Catalogue NumberN/A
Device Lot Number130823000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age2 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR